# SDR DALA2017070305161

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE  FLOOR SUPPORT BS 277 - 294,  BL 0 HAS 2 CRACKS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, & DWG 141A5400.
